Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1129 KB) | Metadata | Table of Contents | PRIMS summary
Volume 12, Issue 99, 1976, pp. 5–17
DOI: 10.2977/prims/1195196594

Published online: 1976-12-31

Propagation of Analytic and Differentlable Singularities for Solutions of Partial Differential Equations

Jean-Michel Bony[1]

(1) Université Paris-Sud, Orsay, France

No abstract available for this article.

No keywords available for this article.

Bony Jean-Michel: Propagation of Analytic and Differentlable Singularities for Solutions of Partial Differential Equations. Publ. Res. Inst. Math. Sci. 12 (1976), 5-17. doi: 10.2977/prims/1195196594